RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive
Impact factor

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Zh. Vychisl. Mat. Mat. Fiz.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Zh. Vychisl. Mat. Mat. Fiz., 2011, Volume 51, Number 4, Pages 647–653 (Mi zvmmf9233)  

This article is cited in 2 scientific papers (total in 2 papers)

On the substantiation of a projection method for the stationary Fokker–Planck equation

A. I. Noarov

Institute of Numerical Mathematics, Russian Academy of Sciences, ul. Gubkina 8, Moscow, 119333 Russia

Abstract: A projection-type condition is discussed that is sufficient for the stationary Fokker–Planck equation $\Delta u-\operatorname{div}(u\mathbf f)=0$ to be solvable within a class of probability density functions. Based on existence theorems and estimates of positive solutions obtained by the author, a fairly large class of vector fields $\mathbf f$ satisfying this condition is proposed.

Key words: Fokker–Planck equation, diffusion process, invariant measure, estimates of positive solutions, numerical projection methods.

Full text: PDF file (370 kB)
References: PDF file   HTML file

English version:
Computational Mathematics and Mathematical Physics, 2011, 51:4, 602–608

Bibliographic databases:

UDC: 519.676
Received: 28.01.2010

Citation: A. I. Noarov, “On the substantiation of a projection method for the stationary Fokker–Planck equation”, Zh. Vychisl. Mat. Mat. Fiz., 51:4 (2011), 647–653; Comput. Math. Math. Phys., 51:4 (2011), 602–608

Citation in format AMSBIB
\Bibitem{Noa11}
\by A.~I.~Noarov
\paper On the substantiation of a~projection method for the stationary Fokker--Planck equation
\jour Zh. Vychisl. Mat. Mat. Fiz.
\yr 2011
\vol 51
\issue 4
\pages 647--653
\mathnet{http://mi.mathnet.ru/zvmmf9233}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=2858626}
\transl
\jour Comput. Math. Math. Phys.
\yr 2011
\vol 51
\issue 4
\pages 602--608
\crossref{https://doi.org/10.1134/S0965542511040130}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=000290035800009}
\scopus{http://www.scopus.com/record/display.url?origin=inward&eid=2-s2.0-79955594361}


Linking options:
  • http://mi.mathnet.ru/eng/zvmmf9233
  • http://mi.mathnet.ru/eng/zvmmf/v51/i4/p647

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
    Erratum
    • Errata
      Zh. Vychisl. Mat. Mat. Fiz., 2012, 52:4, 768


    This publication is cited in the following articles:
    1. A. I. Noarov, “Numerical solution to a system of differential equations for probability measures”, Comput. Math. Math. Phys., 58:9 (2018), 1404–1410  mathnet  crossref  crossref  isi  elib
    2. Noarov A.I., “Efficient Projection Method For a System of Differential Equations of Fokker-Planck Type”, Russ. J. Numer. Anal. Math. Model, 34:3 (2019), 133–142  crossref  isi
  • Журнал вычислительной математики и математической физики Computational Mathematics and Mathematical Physics
    Number of views:
    This page:234
    Full text:61
    References:30
    First page:13

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020